Jump to content

Starting Abilify- terrified of side effects


Recommended Posts

In my case there isn't that much of side effects. If any, sometimes I get some kind of restless feeling (well in my case I would get it even without the med due to my illness). Nothing special I can think of at the moment and nothing that would cause any major issues.

I'm on 20 mg of that right now, as well as 20 mg of olanzapine, 100 mg sertraline and also some mood stabilizers/anti-seizure meds. Yeah, quite a few. Sometimes it just turns out to be the best way to cope with that life. At least for me.

Link to comment
Share on other sites

5 hours ago, emptyman said:

In my case there isn't that much of side effects. If any, sometimes I get some kind of restless feeling (well in my case I would get it even without the med due to my illness). Nothing special I can think of at the moment and nothing that would cause any major issues.

I'm on 20 mg of that right now, as well as 20 mg of olanzapine, 100 mg sertraline and also some mood stabilizers/anti-seizure meds. Yeah, quite a few. Sometimes it just turns out to be the best way to cope with that life. At least for me.

That makes me feel better. My dose isn't as high, but I have the hardest time sleeping at night and staying still during the day.

Link to comment
Share on other sites

My 'fiance' started on Abilify over a year ago and he's doing okay. Restless sometimes, extreme OCD but idk if that is related. Very lazy and tired ALL the time! he naps 2-3x a day, and addicted to video games and sex. Quite annoying when you have a new home, job, and 2 little kids. Feels like I have a 3rd kid. TMI i guess. but I dont like any of the meds he's been on. 

Link to comment
Share on other sites

28 minutes ago, JewelChanel said:

My 'fiance' started on Abilify over a year ago and he's doing okay. Restless sometimes, extreme OCD but idk if that is related. Very lazy and tired ALL the time! he naps 2-3x a day, and addicted to video games and sex. Quite annoying when you have a new home, job, and 2 little kids. Feels like I have a 3rd kid. TMI i guess. but I dont like any of the meds he's been on. 

I've noticed i'm super tired too. Usually I have insomnia but lately i've been napping throughout the day.

Link to comment
Share on other sites

  • 3 weeks later...
  • 1 month later...

I dont know what to say. I was on that drug myself. It was prescribed to me when i was in the mental institution ward for 3 weeks.  It wasnt very effective for me. Olanzapine was much better, much much better. The good news is that I dont think the drug Abilify will give you tiredness and issues like tiredness, etc. Well at least it didnt make me feel tired or sleepy. I think i was on 15MG (Abilify) at the time i tried it for months. I found it hard sleeping, because i was still overthinking alot when i was on it. Good luck though, maybe it will work for you. Just notify the doctor if it doesnt after trying it for a while. 

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...